Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 208, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Sep 1, 2018, 6:28 PM EDT for 4 counties in North Carolina. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2018, 6:28 PM EDT (22:28 UTC)
- Expired
- Sep 1, 2018, 7:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alamance County, NC, Chatham County, NC, Guilford County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 102 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1079 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
456
WUUS52 KRAH 012228
SVRRAH
NCC001-037-081-151-012330-
/O.NEW.KRAH.SV.W.0208.180901T2228Z-180901T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
628 PM EDT SAT SEP 1 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southwestern Alamance County in central North Carolina...
Randolph County in central North Carolina...
Southeastern Guilford County in central North Carolina...
Western Chatham County in central North Carolina...
* Until 730 PM EDT
* At 628 PM EDT, severe thunderstorms were located along a line
extending from near McLeansville to 7 miles east of Randleman to
near North Carolina Zoo, moving east at 5 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Greensboro, Burlington, Asheboro, Randleman, Siler City, North
Carolina Zoo, Seagrove, McLeansville, Elon College and Gibsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3612 7946 3596 7943 3582 7938 3552 7943
3552 7945 3551 7993 3566 7992 3585 7984
3614 7977
TIME...MOT...LOC 2228Z 286DEG 6KT 3604 7968 3584 7967 3564 7982
HAIL...<.75IN
WIND...60MPH
$$
773 follow-up statements
671
WWUS52 KRAH 012253
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
653 PM EDT SAT SEP 1 2018
NCC001-037-081-151-012330-
/O.CON.KRAH.SV.W.0208.000000T0000Z-180901T2330Z/
Alamance NC-Randolph NC-Guilford NC-Chatham NC-
653 PM EDT SAT SEP 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN ALAMANCE...RANDOLPH...SOUTHEASTERN GUILFORD AND
WESTERN CHATHAM COUNTIES...
At 652 PM EDT, severe thunderstorms were located along a line
extending from 10 miles south of McLeansville to 9 miles east of
Randleman to near Asheboro, moving east at 5 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Asheboro, Randleman, North Carolina Zoo, Siler City, Seagrove,
Pleasant Garden, Liberty, Ramseur, Franklinville and Staley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3601 7944 3596 7943 3582 7938 3552 7943
3552 7945 3551 7993 3566 7992 3585 7984
3602 7980
TIME...MOT...LOC 2252Z 285DEG 6KT 3595 7964 3583 7963 3565 7985
HAIL...<.75IN
WIND...60MPH
$$
77402
WWUS52 KRAH 012315
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
715 PM EDT SAT SEP 1 2018
NCC081-012325-
/O.CAN.KRAH.SV.W.0208.000000T0000Z-180901T2330Z/
Guilford NC-
715 PM EDT SAT SEP 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GUILFORD COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3566 7992 3575 7974 3589 7969 3591 7964
3590 7954 3594 7954 3598 7944 3582 7938
3552 7943 3551 7993
TIME...MOT...LOC 2315Z 277DEG 3KT 3587 7965 3578 7963 3573 7968
$$
NCC001-037-151-012330-
/O.CON.KRAH.SV.W.0208.000000T0000Z-180901T2330Z/
Alamance NC-Randolph NC-Chatham NC-
715 PM EDT SAT SEP 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN ALAMANCE...EASTERN RANDOLPH AND WESTERN CHATHAM
COUNTIES...
At 715 PM EDT, severe thunderstorms were located along a line
extending from 9 miles east of Randleman to 10 miles northwest of
Siler City to 7 miles east of Asheboro, and are nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Asheboro, North Carolina Zoo, Siler City, Seagrove, Liberty, Ramseur,
Franklinville, Staley, Snow Camp and Harpers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3566 7992 3575 7974 3589 7969 3591 7964
3590 7954 3594 7954 3598 7944 3582 7938
3552 7943 3551 7993
TIME...MOT...LOC 2315Z 277DEG 3KT 3587 7965 3578 7963 3573 7968
HAIL...<.75IN
WIND...60MPH
$$
77200
WWUS52 KRAH 012324
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
724 PM EDT SAT SEP 1 2018
NCC001-037-151-012334-
/O.EXP.KRAH.SV.W.0208.000000T0000Z-180901T2330Z/
Alamance NC-Randolph NC-Chatham NC-
724 PM EDT SAT SEP 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ALAMANCE...
EASTERN RANDOLPH AND WESTERN CHATHAM COUNTIES WILL EXPIRE AT 730 PM
EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3566 7992 3575 7974 3589 7969 3591 7964
3590 7954 3594 7954 3598 7944 3582 7938
3552 7943 3551 7993
TIME...MOT...LOC 2324Z 286DEG 6KT 3587 7964 3578 7962 3573 7967
$$
77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:00 PM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Sep 1, 3:00 PM EDT, 3 hours 28 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 300 PM EDT Sat Sep 1 2018 .SYNOPSIS... Deep high pressure at the surface and aloft will remain over the region through early next week. && .NEAR TERM /THROUGH TONIGHT/... As of 245 PM Saturday... Scattered slow-moving convection over the NE Piedmont has morphed into a cluster of showers and storms generating locally heavy rainfall. This activity developed along a subtle band of deeper moisture that tracked slowly from E NC/E VA to the WNW earlier today, feeding on the better low level lapse rates and MLCAPE (2000- 2500 J/kg) farther W over the Piedmont. With deep ridging over the region resulting in weak flow at all levels, storms will continue to meander and propagate along outflows through this evening, and this makes trying to pinpoint pops quite a challenge. The 12z HREF mean shows the general pattern better than the HRRR/RAP, with the NSSL WRF the most representative member, and this takes the convection area slowly eastward over the N/C Coastal Plain over the next few hours. Will have the highest pops (numerous) over the N-central and NE/E-central sections through early evening, and lower chance pops elsewhere, with a slow tapering down of pops thereafter with loss of heating. Deep layer shear is very low, however DCAPE farther east is at or above 1000 J/kg, so some of these storms could produce strong wind gusts as they pop up and down quickly. Pockets of flooding will remain a threat through mid evening, given the slow storm motion and elevated PW. While coverage will wane overnight, isolated convection will remain possible as elevated CAPE persists. With air trending calm and high dewpoints, patchy fog is likely late tonight, especially if skies partially clear over areas where it rained. Lows 69-75 under partly to mostly cloudy skies. -GIH && .SHORT TERM /SUNDAY AND SUNDAY NIGHT/... As of 300 PM Saturday... Mid level ridging will strengthen over the region Sunday with steadily rising heights. Models are depicting a minor dip in PW with slightly drier air in the mid levels working onshore within broad easterly flow aloft. A weak upper level jetlet from the NE currently sitting along the NC/SC coast -- which may be partially responsible for the convection over our area -- will weaken as the upper inverted trough just to its ESE translates inland toward the Appalachians. The continued very weak winds through the column, the warming aloft, the subtle drying and loss of even minor kinematic forcing should result in lower coverage of convection. Will top out pops as isolated for now, although better chance pops may be needed after we see what boundaries, if any, are left from today's activity. Highs 89-94 and lows in the lower 70s. -GIH && .LONG TERM /MONDAY THROUGH SATURDAY/... As of 225 PM Saturday... High pressure at the surface and aloft continues to dominate the long term forecast. This will lead to mostly instability driven afternoon convection with very little flow through the column. PW values will fluctuate between 1.5 and 2 inches each day with convection focusing mainly on outflow boundaries left over from the previous day. 500 mb highs in the upper 590s support afternoon highs hovering near 90 degrees with overnight lows in the 70s. By the end of the period, a cold front draped across the mid-Atlantic states will try to drift southward towards the Carolinas. It won't make it this far, but it will help to increase precipitation chances across the area on Saturday. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... As of 115 PM Saturday... Patchy MVFR cigs this morning have lifted to VFR and dispersed in the last couple of hours. VFR conditions will generally dominate through this evening, although sub-VFR conditions and gusty/shifting winds are expected in and near scattered convection this afternoon through mid evening. This will mostly impact INT/GSO in the next several hours, and RDU/RWI/FAY after 21z. Activity will begin to decrease in coverage by mid to late evening. Coverage is expected to be small after midnight, but non-zero, and terminals will have a small chance of seeing a shower or two after 06z. Light winds and high humidity will foster development of sub-VFR (likely IFR/LIFR) stratus/fog late tonight, after 08z, mainly at FAY, with a lower but non-zero risk elsewhere, although such an occurrence will depend on where the rain falls and how much mid level cloudiness remains overnight from today's convection, as a greater coverage of mid clouds will cut down on fog/stratus formation. Improvement to MVFR then VFR is expected areawide by 16z Sun. Looking beyond 18z Sun, afternoon and evening shower/storm chances will be lower than usual through the middle of next week as deep high pressure aloft persists. Isolated areas of sub-VFR fog and stratus are possible each morning, but should not be widespread.-GIH && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...WSS/GIH NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...Ellis AVIATION...Hartfield
Hazardous weather outlook, Sep 1, 4:45 AM EDT, 13 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 445 AM EDT Sat Sep 1 2018 NCZ007>011-021>028-038>043-073>078-083>086-088-089-020845- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 445 AM EDT Sat Sep 1 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 1, 5:45 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
545 PM EDT SAT SEP 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND DMG 2 S LAKE TOWNSEND 36.14N 79.78W
09/01/2018 GUILFORD NC 911 CALL CENTER
TREE DOWN AT YANCEYVILLE ST AND LEES CHAPEL
RD.
&&
JFDLocal storm report, Sep 1, 5:55 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
555 PM EDT SAT SEP 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG 2 SE LAKE TOWNSEND 36.15N 79.76W
09/01/2018 GUILFORD NC 911 CALL CENTER
TREE DOWN ACROSS RAILROAD TRACKS AT LEES
CHAPEL RD.
&&
JFDSpecial weather statement, Sep 1, 5:58 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
558 PM EDT SAT SEP 1 2018
NCZ007-012300-
Person NC-
558 PM EDT SAT SEP 1 2018
...A STRONG THUNDERSTORM WITH FREQUENT LIGHTNING AND HEAVY RAIN WILL
AFFECT PERSON COUNTY UNTIL 700 PM EDT...
At 556 PM EDT, Doppler radar was tracking thunderstorms over Caswell
and northwestern Person Counties, moving east at 25 mph. These
storms may produce wind gusts up to 40 mph along with deadly cloud
to ground lightning.
Locations impacted include...
Roxboro, Concord, Bethel Hill, Bushy Fork, Hyco Lake, Mayo Reservoir,
Hyco Marina and Surl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Hyco Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to 10
miles from the parent thunderstorm. If you can hear thunder, you are
close enough to be struck by lightning. Move to safe shelter now! Do
not be caught on the water in a thunderstorm.
&&
LAT...LON 3647 7880 3625 7881 3629 7915 3653 7914
3654 7914 3654 7880
TIME...MOT...LOC 2156Z 290DEG 20KT 3646 7914
BLAESLocal storm report, Sep 1, 6:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
612 PM EDT SAT SEP 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 1 N ALTAMAHAW 36.20N 79.51W
09/01/2018 ALAMANCE NC 911 CALL CENTER
TREE DOWN ON NC HIGHWAY 87 N NEAR ED
PATTERSON RD.
&&
JFDSpecial weather statement, Sep 1, 6:21 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
621 PM EDT SAT SEP 1 2018
NCZ021-022-038-012315-
Guilford NC-Forsyth NC-Davidson NC-
621 PM EDT SAT SEP 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FORSYTH...NORTHEASTERN
DAVIDSON AND NORTHWESTERN GUILFORD COUNTIES UNTIL 715 PM EDT...
At 621 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Enon to 6 miles
southeast of Clemmons to near Kernersville. Movement was north at 5
mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Winston-Salem, Kernersville, Clemmons, Bermuda Run, Lewisville,
Summerfield, Stokesdale, Walkertown, Rural Hall and Pfafftown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3611 8050 3612 8046 3614 8044 3621 8045
3622 8043 3624 8045 3626 8045 3625 7989
3599 8006 3587 8033 3592 8037 3596 8038
3599 8042 3601 8042 3603 8045 3606 8046
3605 8048 3608 8051
TIME...MOT...LOC 2221Z 190DEG 5KT 3610 8045 3595 8031 3606 8015
77Special weather statement, Sep 1, 6:24 PM EDT, 4 minutes before
Special Weather Statement National Weather Service Raleigh NC 624 PM EDT SAT SEP 1 2018 NCZ023-024-012330- Alamance NC-Orange NC- 624 PM EDT SAT SEP 1 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ALAMANCE AND ORANGE COUNTIES UNTIL 730 PM EDT... At 624 PM EDT, Doppler radar was tracking a line of strong thunderstorms along a line extending from near Prospect Hill to near Graham. Movement was east at 10 mph. Wind gusts up to 50 mph will be possible with these storms. Heavy rain and minor flooding and deadly cloud to ground lightning will also be possible with these storms. Locations impacted include... Chapel Hill, Graham, Hillsborough, Mebane, Haw River, Swepsonville, Carr, Efland, Eno River State Park and Schley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 50 mph are capable of knocking down small or weakened trees and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3624 7895 3594 7900 3602 7940 3624 7931 TIME...MOT...LOC 2224Z 275DEG 10KT 3625 7924 3604 7937 77
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 8:32 PM EDT | Special Weather Statement | RAH | Wilson | 58 min |
| Sep 1, 3:23 AM EDT | Areal Flood Advisory | RAH | Wayne, Wilson | 3 hr |
| Sep 1, 2:27 PM EDT | Special Weather Statement | RAH | Granville, Person, Vance, Warren | 63 min |
| Sep 1, 3:02 PM EDT | Special Weather Statement | RAH | Franklin, Wake | 58 min |
| Sep 1, 3:19 PM EDT | Areal Flood Advisory | RAH | Granville, Vance | 94 min |
| Sep 1, 4:13 PM EDT | Special Weather Statement | RAH | Franklin, Wake | 62 min |
| Sep 1, 4:14 PM EDT | Special Weather Statement | RAH | Guilford | 46 min |
| Sep 1, 4:36 PM EDT | Special Weather Statement | RAH | Halifax | 39 min |
| Sep 1, 4:46 PM EDT | Areal Flood Advisory | RAH | Forsyth, Guilford | 119 min |
| Sep 1, 4:51 PM EDT | Areal Flood Advisory | RAH | Wake | 114 min |
| Sep 1, 4:55 PM EDT | Special Weather Statement | RAH | Alamance, Forsyth, Guilford | 65 min |
| Sep 1, 5:15 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 60 min |
| Sep 1, 5:36 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 54 min |
| Sep 1, 5:58 PM EDT | Special Weather Statement | RAH | Person | 62 min |
| Sep 1, 6:21 PM EDT | Special Weather Statement | RAH | Forsyth | 54 min |
| Sep 1, 6:24 PM EDT | Special Weather Statement | RAH | Orange | 66 min |
| Sep 1, 6:33 PM EDT | Areal Flood Advisory | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Sep 1, 7:23 PM EDT | Special Weather Statement | RAH | Davidson | 67 min |
| Sep 1, 7:26 PM EDT | Special Weather Statement | RAH | Forsyth | 64 min |
| Sep 1, 7:52 PM EDT | Special Weather Statement | RAH | Wayne | 38 min |
| Sep 1, 7:57 PM EDT | Special Weather Statement | RAH | Edgecombe | 33 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.